Please login or register.

Login with username, password and session length
Advanced search  

News:

Menopause Matters magazine ISSUE 55 out now. (March 2019)

twitter facebook instagram blogger

Author Topic: livial (tiblone) 5mg  (Read 139 times)

jools1993

  • First Flush
  • *
  • Posts: 2
livial (tiblone) 5mg
« on: May 01, 2019, 10:34:39 AM »

Hi I have been taking Livial 2.5 mg for 2 weeks.  My doctor said I should see effects by now.  I am feeling no better and hot flushes are just as bad.  Has anyone been on an increased dose of 5mg.  Should I wait longer or ask my doctor for another alternative treatment.
Thanks
Logged

CLKD

  • Member
  • *
  • Posts: 54415
Re: livial (tiblone) 5mg
« Reply #1 on: May 13, 2019, 02:04:15 PM »

Sorry that no one has popped by.  Maybe put the product name into the search box?  Make notes ;-)
Logged
Changes can be scarey, even when we want them!

jaycee

  • Member
  • *
  • Posts: 160
Re: livial (tiblone) 5mg
« Reply #2 on: May 13, 2019, 10:17:51 PM »

*jools* i have only just come across your post, i am taking livial, and i have not seen much change to be honest, and i have been on iyt for about 18 months, but now suffering hair loss, and worried that it could be the livial causing it, because of the testosterone type of ingredient in it,so i have just stopped it,
I would have thought this hair loss would have happened before this if it is caused by the livial, but maybe it has been happening for longer than i thought,its only when i saw 3 bald patches it was so noticeable and to say i was shocked is an understatement i am devastated,i can only hope it will grow back,
If i were you i would ask your Dr about this side effect
Having said that, my underarm hair and legs have hairs again,
Logged